Pharmacy Choice Ibuprofen Plus Paracetamol 12 Tablets

Pharmacy Choice Ibuprofen Plus Paracetamol 12 Tablets

Brand: Pharmacy Choice
Categories: Medications, Pain Relief
Catalogue ID:1009188
Product Code: 9330250000606
Availability: In Stock
  • $7.95
    $4.99

    Save $2.96


This product has a maximum quantity of 1
Double action pain relief

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Pharmacy Choice Ibuprofen Plus Paracetamol 12 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Ibuprofen 200mg, Paracetamol 500mg

Adults and Children 12 years and over: Take 1 tablet with water 3 times a day as necessary (every 8 hours). Do not exceed 3 tablets in 24 hours.

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.

  •  Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.
  • Children and adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.
  • If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not use this product:

  • In children under 12 years of age.
  • If pregnant or trying to become pregnant.
  • If you have a stomach ulcer, impaired kidney function or heart failure.
  • If you are allergic to ibuprofen or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.
  • If foil is broken.

Unless a doctor has told you to, do not use this product:

  • If you have asthma.
  • If you are aged 65 years or over.
  • With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.

Caution:

  • Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Tags: Pharmacy Choice Ibuprofen Plus Paracetamol 12 Tablets, 9316100304995, Pain Relief

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain a..

$8.99
Best Price Ex Tax: $8.99

Ego Resolve Plus 0.5 Percent 30g

GeneralFor inflammed or itchy tinea. Soothing formula.IndicationsEffective treatment of imflamed or..

$8.29
Best Price Ex Tax: $8.29

Zaditen Eye Drops 0.025 Percent 20 X 0.4ml

Product DescriptionsZADITEN® defends against seasonal eye allergy symptoms three ways Antihista..

$19.99
Best Price Ex Tax: $19.99

Pharmacy Action Diarrhoea Relief 20 Capsules

For effective relief of diarrhoea within 1-3 hours. Provides effective symptomatic relief of diarrho..

$2.39
Best Price Ex Tax: $2.39

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email